# SDR USA2002F00078

- Difficulty date: August 7, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N524AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23859
- Engine: Ge CFM56*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: False Indication
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

THE NR 1 ENGINE THRUST REVERSER UNLOCK LIGHT ILLUMINATED.  CAPTAIN FELT THE AIRCRAFT YAW, SO HE SHUT DOWN THE NR 1 ENGINE.  FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT FURTHER INCIDENT.  AN EMERGENCY WAS DECLARED.  TOTAL SINGLE ENGINE TIME WAS 20 MINUTES.  MAINTENANCE FOUND THE NR1 ENGINE THRUST REVERSER STOWED WHEN THE AIRCRAFT ARRIVED AT THE GATE.  DETERMINATION WAS MADE TO BE AN INDICATION PROBLEM.  THE AIRCRAFT WAS RELEASED ON MEL.  MAINTENANCE ACTION PENDING.
